| Model Number |
434889 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A 3.5/15 pk papyrus covered stent system was selected for treatment of a type iii perforation in the mid rca.The stent stripped off the delivery system (complaint device).It was retrieved and another 4.0/15 pk papyrus was attempted to be placed, but again the stent stripped off the delivery system (reported separately).It was retrieved.Another 4.0/20 pk papyrus was implanted successfully and sealed the perforation.
Additional Manufacturer Narrative
The affected pk papyrus stent systems were not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) and the production documentation were reviewed to establish whether a device deficiency contributed to this event.Review of the production documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in?process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as device- but not procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.